# SDR RAAA00B22057

- Difficulty date: November 30, 2000
- Submitted: December 2, 2000
- Operation: Air carrier
- Aircraft: N832RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19098
- Aircraft time: 61,685 hours, 42,825 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 86210144
- Condition: Discharged
- Location: Pax Cabin
- Component: Light, Intvlv
- Component part number: 813100212
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EGRESS ID LIGHT AT ROW 12 D,E,F FAILS SELF TEST. REPLACED BATTEY & TESTED IAW M.M 33-50-01.
